# SDR USAASB08120

- Difficulty date: December 5, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LAST TWO SEAT ROWS, LEFT SIDE, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1197 BATTERY CHARGER ASSEMBLY PER MM 33-51-51.  OPERATIONAL CHECK GOOD.
